# SDR 99ZZZX4624

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8265S
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118001
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 76220
- Condition: Broken
- Location: Cylinder
- Part time: 7,312 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER HAD TWO BROKEN STUDS PREVIOUS TO THIS INCIDENT.  SUBMITTER STATED SHOULD HAVE REMOVED THROUGH-STUDS ALSO AND HAD MAGNAFLUXED AND CHECKED BEFORE RE-INSTALLING CYLINDER AT THAT TIME.
